# SDR USAA070228

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 44,610 hours, 44,610 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Rt Aileron
- Component: Aileron
- Component part number: 65C2591118A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON, UPPER SURFACE, 10.5 INCHES INBOARD OF OUTBOARD EDGE PUNCTURED.  REMOVED DAMAGE, LAYED UP PLIES PER EA 98560, DEFECT SIZE: .5 INCH.
